# SDR DXTA2024100900785

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN EMERG LIGHT: DURING FLIGHT FROM SEATTLE TO BOISE IN THE CLIMB THROUGH APPROXIMATELY 27,000' THE CABIN EMERGENXY LIGHTS (OVERHEAD, SIGN AND FLOOR) STARTED FLICKERING. THIS WAS THE 3RD LEG OF THE DAY AND HAVE HAD NO ISSUES ON ANY PREFLIGHT OR LEG PRIOR TO THIS FLIGHT. CORRECTIVE ACTION: REPLACED #2 EMERGENCY BATTERY IAW EMB-505 AMM 33-52-01. OPS CHECKS GOOD IAW AMM 33-52-00 NO DEFECTS NOTED, OK FOR SERVICE.
